Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A new canonical form of the elliptic integral


Author: Bessie I. Miller
Journal: Trans. Amer. Math. Soc. 17 (1916), 259-283
MSC: Primary 14K20; Secondary 33E05
DOI: https://doi.org/10.1090/S0002-9947-1916-1501041-6
MathSciNet review: 1501041
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14K20, 33E05

Retrieve articles in all journals with MSC: 14K20, 33E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501041-6
Article copyright: © Copyright 1916 American Mathematical Society

American Mathematical Society